Singular integrals on symmetric spaces, II

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We extend some of our earlier results on boundedness of singular integrals on symmetric spaces of real rank one to arbitrary noncompact symmetric spaces. Our main theorem is a transference principle for operators defined by double-struck K sign;-bi-invariant kernels with certain large scale cancellation properties. As an application we prove Lp boundedness of operators defined by Fourier multipliers that satisfy singular differential inequalities of the Ho'rmander-Michlin type.

Original languageEnglish (US)
Pages (from-to)3359-3378
Number of pages20
JournalTransactions of the American Mathematical Society
Volume355
Issue number8
DOIs
StatePublished - Aug 1 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Singular integrals on symmetric spaces, II'. Together they form a unique fingerprint.

  • Cite this